Skip to product information
1 of 8

Panadol Rapid Soluble Paracetamol Pain Relief Tablets 500mg 20 Pack

Panadol Rapid Soluble Paracetamol Pain Relief Tablets 500mg 20 Pack

When you’re experiencing headaches and body aches, you want rapid relief. Panadol Rapid Soluble is absorbed twice as fast as regular Panadol Tablets and comes in a lemon flavoured effervescent tablet. Panadol Rapid Soluble is also gentle on your stomach.

When you’ve got aches, pains, or fever you can count on Panadol Rapid Soluble to help you to get back to the things you enjoy.

Regular price $7.25
Regular price Sale price $7.25
Sale Sold out
Always read the label and follow the directions for use.
Panadol Rapid Soluble Paracetamol Pain Relief Tablets 500mg 20 Pack
Regular price $7.25
Regular price Sale price $7.25
Description

Panadol Rapid Soluble effervescent tablets are lemon flavored and absorbed twice as fast as regular Panadol tablets. Panadol Rapid Soluble is used for the fast, effective temporary relief of pain and discomfort associated with headache, muscular aches, period pain, toothache, migraine headache, colds & flu, and tension headache.

The active ingredient is paracetamol, which works to stop the pain messages from getting through to the brain. Also, effective to reduce fever.

Panadol Rapid Soluble is also gentle on your stomach.

From Australia's Most Trusted Pain Relief Brand.*

Panadol Rapid provides fast, effective, temporary relief of pain and discomfort associated with:

  • Headache/Tension headache
  • Toothache
  • Cold & flu symptoms
  • Migraine headache
  • Muscular aches
  • Arthritis/Osteoarthritis
  • Backache
  • Period pain

*Reader's Digest Trusted Brands Survey Australia, 2018

Suitable For

People with stomach ulcers, breastfeeding mothers

Boxed Contents

20 Effervescent Tablets

Key Features

  • Fast Pain Relief
  • Gentle on the stomach
  • Suitable for breastfeeding mothers
  • Reduces Fever
  • Lasts Up To 6 Hours
  • Dissolves in water

Warnings

Do not use Panadol RAPID SOLUBLE:

  • If you are allergic to paracetamol
  • If using other medicines containing paracetamol
  • For children below age 12
  • For more than 48 hours for children aged 12-17 except on medical advice
  • If you are PHENYLKETONURIC
  • For more than a few days at a time in adults except on medical advice
  • If any of the seals on this packaging are broken
  • If the package use-by date has expired
  • Until you read the enclosed leaflet carefully

Stop use and see your doctor immediately if you have an allergic skin reaction, shortness of breath or wheezing after taking Panadol.

While using this product:

If an overdose is taken or suspected, ring the Poisons Information Centre (AUST: 13 11 26; NZ: 0800 764 766) or go to the hospital immediately, even if you feel well because of the risk of delayed, serious liver damage if left untreated.

Caution

Keep out of reach of children. Use only if seals are intact.

Stop use and see your doctor immediately if:

You have an allergic skin reaction, shortness of breath or wheezing after taking Panadol.

Essential Safety Information

Do not use Panadol Rapid for children below age 12.

Ingredients

Active Ingredients: Each effervescent tablet contains Paracetamol 500 mg.

Contains: PHENYLALANINE - DO NOT USE THIS PRODUCT IF YOU ARE PHENYLKETONURIC

425.5mg (18.5mmol) Sodium, which should be taken into account by those on a low sodium diet

Allergen Contains: Phenylalanine

Directions

Age: 12 years - Adult: Take 2 caplets every 4-6 hours with water as required (Maximum 8 caplets in 24 hours).

Usage Advice

Ages 12-Adult: 2 Caplets dissolved in a glass of water at room temperature every 4-6 hours as required (maximum 8 tablets in 24 hours)

Safety Directions

Keep out of reach of children. Use only if seals are intact.

Storage Instructions

Store below 30°C. Storage Temperature: Below 30°C.

Disclaimer

Always read the label & use only as directed. If symptoms persist, please consult your healthcare practitioner.

View full details

Real People. Real Results

  • Joe Ozhealth Testimonial

    I have arthritis in my knee, was close to having a knee replacement until I started using OzHealth Arthritis Cream. My doctor is very impressed at my progress, my knees are more mobile, less stiff and the pain is completely managed with the cream.

    Joe

  • Ray Ozhealth Testimonial

    I have tried so many creams and rubs to help with my arthritis, nothing really worked. OzHealth Arthritis Cream really took the pain away, reduced my swelling and gave me more range of motion.

    Ray

  • Cheryl Ozhealth Testimonial

    I have severe arthritis in my fingers that impact my work as a receptionist I'm typing all day. The OzHealth Arthritis Cream has been amazing in reducing my pain about 90%. It fully absorbs and doesn't leave any residue. So happy with it, thanks!

    Cheryl

  • Sandra Ozhealth Testimonial

    What I love about this product is that I can use it as much as I like as its all natural, unlike other creams that you can only use twice a day or for only 2 weeks. The OzHealth Arthritis Cream is not greasy, doesn't stain my clothes, has a fresh peppermint scent and relieves my arthritis pain fast. My pain used to keep me up at night, but the cream actually helps reduce the pain so I can sleep through the night!

    Sandra

  • Simon Ozhealth Testimonial

    Great product for relieving my arthritis in my knees, fingers and wrist. I use it everyday.

    Simon

1 of 23